A general asymptotic scheme for inference under order restrictions
Artikel i vetenskaplig tidskrift, 2006

Limit distributions for the greatest convex minorant and its derivative are considered for a general class of stochastic processes including partial sum processes and empirical processes, for independent, weakly dependent and long range dependent data. The results are applied to isotonic regression, isotonic regression after kernel smoothing, estimation of convex regression functions, and estimation of monotone and convex density functions. Various pointwise limit distributions are obtained, and the rate of convergence depends on the self similarity properties and on the rate of convergence of the processes considered. © Institute of Mathematical Statistics, 2006.

range dependent sequences

monotone regression

density

empirical process

brownian-motion

nonparametric regression

subordination

estimators

sums

convergence

Författare

Dragi Anevski

Göteborgs universitet

Chalmers, Matematiska vetenskaper

O. Hossjer

Stockholms universitet

Lunds universitet

Annals of Statistics

0090-5364 (ISSN)

Vol. 34 4 1874-1930

Ämneskategorier

Sannolikhetsteori och statistik

DOI

10.1214/009053606000000443